MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Prior to the procedure, there was sparking at the precision link power supply.The precision link power supply was damaged and sparked when it was plugged into the precision link.The locking collar on the power supply was noted to be missing.It was not missing at the previous case on (b)(6) 2021.
 
Additional Manufacturer Narrative
One ensite¿ precision¿ link sensor enabled (pn 100133139 sn (b)(6)) was received for evaluation at tech center.Based on the information provided to abbott and the investigation performed, the root cause was isolated to a thermal event at the power connector.A review of the dhr was performed and ruled out the possibility of a manufacturing related issue causing or contributing to the reported complaint issue.

Brand Name
ENSITE PRECISION LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11570158
Report Number2184149-2021-00065
Device Sequence Number3460243
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702475
Device Catalogue NumberH702475
Device Lot Number5877244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1